# SDR AALA201709219016

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 16,442 hours, 6,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE L1 DOOR HAS A BROKEN BEZEL.  REPLACED BEZEL PER AMM 20-00-00. OPERATIONAL CHECK GOOD.
